Badges (1)

About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (2)

Sun, May 10 7:20am · Living with Neuropathy - Welcome to the group in Neuropathy

Thanks for the quick respons .
Nothing, no supplements , just the 'normal' pills for a 75 year old male 🙂 (statine / blood pressure)
cheers, Henk

Sun, May 10 6:59am · Living with Neuropathy - Welcome to the group in Neuropathy

I am living in the south of the netherlands and had for about two month a strange phenomena 'tingling hands', mentioned to my GP and he asked for a blood test; result was 'vitamin B6 (pyridoxine) too high ' (in the netherlands limits 59 – 179 nmol/l) in my case 308 nmol/l so the obvious reason was the B6.
He asked me if i was using supplements , and nearly forgot the Nutrof , a supplement for a possible Macula preventive treatment – never thought about this containing vitamin B6.
So i stopped immediately , but even after 2 month i still have tingling hands ; what i saw in different discussions that it could take very long to get rid of this nasty problem. Is this normally the case ? Even over 6 month to years ? Is there something can be done to speed the process a bit or to handle it better.
Thanks for any info.
Henk